Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 59, Number 2

All articles in this issue are freely accessible.

Load maximum behavior in the inflation of hollow spheres of incompressible material with strain-dependent damage
H. E. Huntley, A. S. Wineman and K. R. Rajagopal.
Quart. Appl. Math. 59 (2001), 193-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1827811
On the dynamics of continuous distributions of dislocations
Ernst Binz, Günter Schwarz and Jan Wenzelburger.
Quart. Appl. Math. 59 (2001), 225-239
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1827812
On nonlinearly detuned third harmonic ripples between two stratified fluids
Mark C. W. Jones.
Quart. Appl. Math. 59 (2001), 241-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1827813
Uniform stabilization of the higher-dimensional system of thermoelasticity with a nonlinear boundary feedback
Wei-Jiu Liu and Enrique Zuazua.
Quart. Appl. Math. 59 (2001), 269-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1828455
Delta-shocks as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics
Jiequan Li and Hanchun Yang.
Quart. Appl. Math. 59 (2001), 315-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1827367
Conical quantum billiard revisited
Richard L. Liboff.
Quart. Appl. Math. 59 (2001), 343-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1828457
Reinforcement of elastic structures in the presence of imperfect bonding
Robert Lipton.
Quart. Appl. Math. 59 (2001), 353-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1828458
Multivalued solutions to the eikonal equation in stratified media
S. Izumiya, G. T. Kossioris and G. N. Makrakis.
Quart. Appl. Math. 59 (2001), 365-390
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1828459
On numerical entropy inequalities for a class of relaxed schemes
Huazhong Tang, Tao Tang and Jinghua Wang.
Quart. Appl. Math. 59 (2001), 391-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1828460

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website